Quaderni del Seminario Matematico: 2009

ISSN: 2039-120X

[Anno precedente] [2009] [Anno successivo]

[01/2009] C. Canuto, P. Gervasio [mail], and A. Quarteroni
Finite-Element Preconditioning of G-NI Spectral Methods.

[02/2009] G. Bellettini [mail], V. Beorchia [mail], and M. Paolini [mail]
Completeness of Reidemeister-type moves for surfaces embedded in three-dimensional space.

[03/2009] M. Fabrizio, C. Giorgi [mail], and V. Pata
A new approach to equations with memory, Arch. Rational Mech. Anal. 198 (2010), 189-232.

[04/2009] M. Degiovanni [mail], S. Lancelotti [mail], and K. Perera [mail]
Nontrivial solutions of p-superlinear p-Laplacian problems via a cohomological local splitting, Commun. Contemp. Math. 12 (2010), 475-486.

[05/2009] M. Degiovanni [mail] and S. Lancelotti [mail]
Linking solutions for p-Laplace equations with nonlinearity at critical growth, J. Funct. Anal. 256 (2009), 3643-3659.

[06/2009] D. Catania [mail]
Global Existence for a Regularized Magnetohydrodynamic-alpha Model, Ann. Univ. Ferrara 56 (1) (2010), 1-20.

[07/2009] A. Berti [mail], V. Berti, and I. Bochicchio
Global and exponential attractors for a Ginzburg-Landau model of superfluidity, Discrete Contin. Dyn. Syst. Ser. S 4 (2011), 247-271.

[08/2009] R.M. Colombo [mail], P. Goatin, and B. Piccoli
Road Networks with Phase Transitions.

[09/2009] D. Boffi [mail] and L. Gastaldi [mail]
Some remarks on quadrilateral mixed finite elements.

[10/2009] M. Buratti and A. Pasotti [mail]
Further progress on difference families with block size 4 or 5, Des. Codes Cryptogr. 56 (2010), 1-20.

[11/2009] F. Mordenti, A. Salvadori [mail], and A. Temponi
Analytical integrations for the approximation of 3D hyperbolic scalar boundary integral equations.

[12/2009] E. Zizioli [mail]
Construction of a Class of Loops via Graphs.

[13/2009] A. Chambolle, A. Giacomini [mail], and L. Lussardi [mail]
Continuous limits of discrete perimeters.

[14/2009] E. Bonetti, G. Bonfanti [mail], and R. Rossi [mail]
Long-time behaviour of a thermomechanical model for adhesive contact.

[15/2009] M. Degiovanni [mail] and P. Magrone
Linking solutions for quasilinear equations at critical growth involving the 1-Laplace operator, Calc. Var. Partial Differential Equations 36 (2009), 591-609.

[16/2009] C. Giorgi [mail] and M.G. Naso [mail]
Modeling and steady states analysis of the extensible thermoelastic beam, Math. Comput. Modelling 53 (5-6) (2011), 896-908.

[17/2009] M. Fabrizio, C. Giorgi [mail], and A. Morro
Isotropic-nematic phase transitions in liquid crystals, Discrete Contin. Dyn. Syst. Ser. S 4 (2011), 565-579.

[18/2009] C. Giorgi [mail] and E. Vuk [mail]
Exact Solutions and Critical Axial Loads of the Extensible Suspension Bridge.

[19/2009] R. Rossi [mail], A. Segatti, and U. Stefanelli [mail]
Global attractors for gradient flows in metric spaces.

[20/2009] D. Bucur and A. Giacomini [mail]
A variational approach to the isoperimetric inequality for the Robin eigenvalue problem.

[21/2009] L. Giuzzi [mail] and A. Pasotti [mail]
Sampling complete designs.

[22/2009] D. Catania [mail] and P. Secchi [mail]
Global Existence and Finite Dimensional Global Attractor for a 3D Double Viscous MHD-α Model, Commun. Math. Sci. 8 (4) (2010), 1021-1040.

[23/2009] G. Giusteri [mail], A. Marzocchi [mail], and A. Musesti [mail]
Stationary and evolutionary flows of nonsimple second order fluids: existence and uniqueness.

[24/2009] G. Bellettini [mail] and M. Paolini [mail]
On the area of the graph of a singular map from the plane to the plane taking three values.

[25/2009] A. Salvadori [mail]
An analysis of crack propagation criteria.

[26/2009] M. Degiovanni [mail] and M. Marzocchi [mail]
On the Euler-Lagrange equation for functionals of the Calculus of variations without upper growth conditions, SIAM J. Control Optim. 48 (2009), 2857-2870.

[27/2009] S. Bianchini, R.M. Colombo [mail], and F. Monti
2x2 Systems of Conservation Laws with L^infinity Data.

[28/2009] M. Degiovanni [mail]
Critical groups of finite type for functionals defined on Banach spaces, Commun. Appl. Anal. 13 (2009), 395-410.

[29/2009] S. Cingolani and M. Degiovanni [mail]
On the Poincaré-Hopf theorem for functionals defined on Banach spaces, Adv. Nonlinear Stud. 9 (2009), 679-699.

[30/2009] A. Berti [mail] and M.G. Naso [mail]
Unilateral dynamic contact of two viscoelastic beams, Quart. Appl. Math. 69 (3) (2011), 477-507.

[31/2009] I. Bochicchio, C. Giorgi [mail], and E. Vuk [mail]
Longterm damped dynamics of the extensible suspension bridge, Int. J. Di�er. Equ. 2010 (2010), Article ID 383420, 19 pages.

[32/2009] M. Degiovanni [mail]
On topological and metric critical point theory, J. Fixed Point Theory Appl. 7 (2010), 85-102.

[33/2009] A. Pasotti [mail] and M. A. Pellegrini
Symmetric 1-factorizations of the complete graph, European J. Combin. 31 (2010), 1410-1418.

[34/2009] A. Giacomini [mail] and A. Musesti [mail]
Two-scale homogenization for a model in strain gradient plasticity.

[35/2009] G. Bonfanti [mail], M. Fabrizio, J.E. Munoz Rivera, and M.G. Naso [mail]
On the energy decay for a thermoelastic contact problem involving heat transfer, J. Thermal Stresses 33 (11) (2010), 1049-1065.

[36/2009] A. Mielke, R. Rossi [mail], and Savare
BV solutions and viscosity approximations of rate-independent systems.

[37/2009] D. Catania [mail] and P. Secchi [mail]
Global Existence for Two Regularized MHD Models in Three Space-Dimension, Portugal. Math. (N.S.) 68 (1) (2011), 41-52.

[38/2009] D. Catania [mail]
Finite Dimensional Global Attractor for 3D MHD-α Models: A Comparison.

[39/2009] I. Bochicchio and E. Vuk [mail]
Longtime behavior for oscillations of an extensible viscoelastic beam with elastic external supply, Int. J. Pure and Appl. Math. 58 (2010), 61-76.

[40/2009] A. Berti [mail], C. Giorgi [mail], and E. Vuk [mail]
Free energies in one-dimensional models of magnetic transitions with hysteresis, Nuovo Cimento Soc. Ital. Fis. B 125 (2010), 371-394.

[41/2009] M. Buratti, K. Momihara, and A. Pasotti [mail]
New results on optimal (v,4,2,1) optical orthogonal codes, Des. Codes Cryptogr. 58 (2011), 89-103.

[42/2009] J.E. Munoz Rivera and M.G. Naso [mail]
Optimal energy decay rate for a class of weakly dissipative second-order systems with memory, Appl. Math. Lett. 23 (7) (2010), 743-746.

[43/2009] J.E. Munoz Rivera and M.G. Naso [mail]
Mixture of three interacting thermoelastic continua: a semigroup approach.

[44/2009] A. Berti [mail]
Properties of the reflection and trasmission matrices for elastic media.


Jan 17, 2021